Open Access
Translator Disclaimer
August, 1974 Asymptotic Maxima of Continuous Gaussian Processes
M. B. Marcus
Ann. Probab. 2(4): 702-713 (August, 1974). DOI: 10.1214/aop/1176996613

Abstract

Let $X(t)$ be a stationary Gaussian process with continuous sample paths. The behavior of $|X(t)|$ as $t \rightarrow \infty$ is considered. In particular, conditions on the spectrum of the process are given which determine whether $\lim \sup_{t\rightarrow\infty}|X(t)|/(\log t)^{\frac{1}{2}} = \operatorname{Const.} > 0$. These conditions are complete except when the spectrum of the process is continuous-singular. The main concern of this paper is to study the asymptotic behavior of some specific examples of $X(t)$ with continuous-singular spectra. Many examples are given showing the asymptotic behavior of stationary Gaussian processes with discrete spectra and their indefinite integrals.

Citation

Download Citation

M. B. Marcus. "Asymptotic Maxima of Continuous Gaussian Processes." Ann. Probab. 2 (4) 702 - 713, August, 1974. https://doi.org/10.1214/aop/1176996613

Information

Published: August, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0304.60024
MathSciNet: MR370726
Digital Object Identifier: 10.1214/aop/1176996613

Subjects:
Primary: 60G15
Secondary: 60E05 , 60G17

Keywords: asymptotic rates , Maxima of Gaussian process , processes with stationary increments

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2 • No. 4 • August, 1974
Back to Top